# SDR VNAA202403230025

- Difficulty date: February 15, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318757
- Condition: Corroded
- Location: Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON KICK PLATE AND MID CAP AT PASSENGER DOOR SURROUND STRUCTURE.   CORROSION ON KICK PLATE AND MID CAP AT PASSENGER DOOR SURROUND STRUCTURE WERE REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01,FOR EXCESSIVE DAMAGE MID CAP OUT OFF LIMITS PER CRJ/900 SRM 53-00-00-101-001-A01 THEREFORE MID CAP WAS REPLACE PER CRJ-900 SRM 51-41-02-001-001-A01 AND KICK PLATE WAS FOUND OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
